2022 - Volume 37 [Issue 10]


Original Research Article

Mathematical Modeling of Alcoholism Incorporating Media Awareness as an Intervention Strategy

Celestine L. Muchika, Samuel Apima, Frankline Tireito

DOI: 10.9734/jamcs/2022/v37i101714

Page: 1-15

Conservation Laws and Travelling Wave Solutions for System of Ion Sound and Langmuir Waves

M. M. Hassan, A. R. Shehata, M. S. Abdel-Daym

DOI: 10.9734/jamcs/2022/v37i101715

Page: 16-32

The Solution of Fractional Diffusion-reaction Equation Via the Regular Perturbation Method (RPM)

Bationo Jérémie Yiyuréboula, Yaya Moussa, Bassono Francis

DOI: 10.9734/jamcs/2022/v37i101718

Page: 90-104


View All Issues